# SDR FDEA201309252314

- Difficulty date: September 25, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 95,963 hours, 37,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NAC6046
- Condition: Cracked
- Location: Nlg Ww
- Part time: 95,965 hours, 37,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL, RT BULKHEAD WEB CRACKED.  ABOUT 3.5 INCHES LONG, AT BS 480, X= -6.  INSTALLED FILLER SHIM AND DOUBLER IAW SRM 53-30-30 VOL.1 FIG.6.
